# SDR ASOA20120801050

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 28,001 hours, 15,169 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SKIN DAMAGED AT FRAME 77 BETWEEN STRINGER 4L AND 5L.  MX PERFORMED REPAIR ON FUSELAGE SKIN  IAW EC5330-02501.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
